# SDR UALA2013060703956

- Difficulty date: June 5, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 77,375 hours, 23,477 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN ABOUT 3 INCHES AFT OF LOWER AFT CORNER OF CARGO DOOR.   DENT IS ABOUT 5 BY 2.5 INCHES AND ABOUT.250 IN DEPTH.  FOUND WITHIN SRM LIMITS, HFEC INSPECTED SKIN, HOLES, AND INTERNAL STRUCTURE NO CRACKS NOTED. OVERSIZED AND INSTALLED FASTENERS IAW EA 57-5361-13-A0977 AND 8110-3 OK AS PERMANENT REPAIR.
